# SDR CALA2023071202225

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 25,568 hours, 2,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170230
- Part serial: 5052
- Condition: Failed
- Location: 4rm33401
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 R4 DOOR M33401 EMER BATT CHARGER FAIL. TRANSFER REFER NON-ROUTINE WO.1924221 DR R4 M33401 EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
